Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 101, NWS New Orleans, LA

June 4, 20115 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 4, 2011, 4:12 PM CDT for 5 parishes in Louisiana. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 4:12 PM CDT (21:12 UTC)
Expired
Jun 4, 2011, 5:15 PM CDT
In force
63 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA, West Baton Rouge Parish, LA

What was reported inside it

TimeReportWhereRemark
Jun 4, 4:30 PM CDTTSTM WND DMGAddis, LATREES DOWN ON A FEW HOMES IN ADDIS. ALSO ONE HOUSE FIRE DUE TO LIGHTNING STRIKE. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WUUS54 KLIX 042112
SVRLIX
LAC005-007-033-047-121-042215-
/O.NEW.KLIX.SV.W.0101.110604T2112Z-110604T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
412 PM CDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ASCENSION PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...GONZALES...DONALDSONVILLE...
  NORTHWESTERN ASSUMPTION PARISH IN SOUTHEAST LOUISIANA...
  EXTREME SOUTHEASTERN EAST BATON ROUGE PARISH IN SOUTHEAST
  LOUISIANA...
  IBERVILLE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF PLAQUEMINE...
  SOUTHEASTERN WEST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 515 PM CDT

* AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PRAIRIEVILLE...OR NEAR GONZALES...AND MOVING WEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GEISMER...CARVILLE...WHITE CASTLE AND BAYOU SORREL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3036 9090 3034 9088 3014 9084 2998 9126
      3000 9127 3001 9124 3003 9123 3006 9127
      3005 9137 3009 9138 3012 9142 3035 9157
TIME...MOT...LOC 2112Z 087DEG 15KT 3026 9099

$$
2 follow-up statements
588 
WWUS54 KLIX 042124
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
424 PM CDT SAT JUN 4 2011

LAC005-007-033-047-121-042215-
/O.CON.KLIX.SV.W.0101.000000T0000Z-110604T2215Z/
ASCENSION LA-WEST BATON ROUGE LA-ASSUMPTION LA-EAST BATON ROUGE LA-
IBERVILLE LA-
424 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR IBERVILLE...SOUTHEASTERN EAST BATON ROUGE...NORTHWESTERN
ASSUMPTION...SOUTHEASTERN WEST BATON ROUGE AND WESTERN ASCENSION
PARISHES...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GEISMER...OR NEAR GONZALES...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GARDERE...DONALDSONVILLE...CARVILLE...WHITE CASTLE...PLAQUEMINE AND
BAYOU SORREL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3036 9090 3034 9088 3014 9084 2998 9126
      3000 9127 3001 9124 3003 9123 3006 9127
      3005 9137 3009 9138 3012 9142 3035 9157
TIME...MOT...LOC 2124Z 063DEG 13KT 3021 9102

$$
656 
WWUS54 KLIX 042145
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
445 PM CDT SAT JUN 4 2011

LAC005-007-033-121-042155-
/O.CAN.KLIX.SV.W.0101.000000T0000Z-110604T2215Z/
ASCENSION LA-WEST BATON ROUGE LA-ASSUMPTION LA-EAST BATON ROUGE LA-
445 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EAST BATON
ROUGE...NORTHWESTERN ASSUMPTION...SOUTHEASTERN WEST BATON ROUGE AND
WESTERN ASCENSION PARISHES IS CANCELLED...

THE STORM HAS MOVED WEST OF THESE AREAS. 

LAT...LON 3035 9157 3031 9119 3031 9104 3014 9109
      3003 9121 3003 9123 3006 9127 3005 9137
      3009 9138 3012 9142
TIME...MOT...LOC 2145Z 055DEG 14KT 3020 9111

$$

LAC047-042215-
/O.CON.KLIX.SV.W.0101.000000T0000Z-110604T2215Z/
IBERVILLE LA-
445 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN IBERVILLE PARISH...

AT 442 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR CARVILLE...OR 9 MILES NORTHWEST OF
DONALDSONVILLE...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLAQUEMINE...WHITE CASTLE AND BAYOU SORREL

LAT...LON 3035 9157 3031 9119 3031 9104 3014 9109
      3003 9121 3003 9123 3006 9127 3005 9137
      3009 9138 3012 9142
TIME...MOT...LOC 2145Z 055DEG 14KT 3020 9111

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:58 PM CDT, 14 minutes earlier.

Area forecast discussion, Jun 4, 3:58 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 PM CDT SAT JUN 4 2011

.SYNOPSIS...THERE IS A WEAK SFC TROUGH OVER THE COAST BUT OVERALL
HIGH PRESSURE DOMINATES MUCH OF THE SERN CONUS. IN THE MID LVLS THE
RIDGE STILL DOMINATES THE SERN CONUS WITH A DEEP LOW JUST OFF THE CA
COAST AND DEEP SW FLOW OVER THE CONTINENTAL DIVIDE. /CAB/

&&

.SHORT TERM...IT WAS ANOTHER VERY HOT DAY TODAY. NRLY WINDS HAS
ALLOWED MUCH OF THE AREA TO TORCH OUT WITH MULTIPLE SITES REACHING
100 OR HIGHER. FOR MORE INFO ON TEMPS REFER TO THE CLIMATE SECTION.
ISLTD SHRA/TSRA ARE DEVELOPING MAINLY ACROSS THE WRN/SWRN HALF OF
THE CWA.

TONIGHT LOOK FOR ISLTD CONVECTION AGAIN BUT EXPECT THIS ACTIVITY TO
DIE DOWN AFTER 02/03Z UNLIKE LAST NIGHT. AS WE HEAD INTO TOMORROW IT
LOOKS LIKE ANOTHER HOT DAY. LL TEMPS WILL BE A DEGREE COOLER AND H5
HGHTS WILL BE A TAD LOWER BUT GIVEN NW LL WINDS THROUGH MUCH OF THE
DAY AGAIN WE SHOULD BE ABLE TO WARM UP QUICKLY WITH A FEW LOCATIONS
HITTING 100 AGAIN. THE ONLY CONCERN WOULD BE IF THERE IS ANY
CONVECTION TOMORROW AFTN. THE RIDGE ALOFT IS WEAKENING AND PUSHING
OFF TO THE WEST A TAD BUT OVERALL JUST NOT SEEING MUCH IN THE WAY OF
SUPPORT FOR RAIN. IN FACT MOS CONTINUES TO COME IN DRIER AND DRIER
EACH RUN. THAT SAID I WILL STICK WITH 10-15PERCENT ISLTD TSRA. OF
COURSE WITH ANY STORM THERE IS THE CHANCE OF IT BECOMING STRONG AND
POSSIBLY SVR DUE TO THE AMOUNT OF INSTABILITY OUT THERE AS WE
APPROACH 100 DEGREES. RECORDS WILL LIKELY BE BROKEN AGAIN.

MOVING INTO MON AND MON NIGHT...STILL LOOKS LIKE A HOT SCENARIO BUT
WHAT WAS LOOKING LIKE SLIGHTLY BETTER RAIN CHANCES DONT LOOK TOO
GOOD NOW. BOTH THE GFS AND ECMWF TRY TO BUILD THE RIDGE BACK OVER THE
EAST BUT DO LEAVE US ON THE SRN PERIPHERY OF THE RIDGE. THIS ALONG
WITH VERY WEAK LL WINDS COULD ALLOW A LITTLE BETTER SEABREEZE TO
DEVELOP AND FOR A FEW SHRA AND TSRA BUT OVERALL THE MDLS HAVE GOTTEN
DRIER. /CAB/

.LONG TERM...MEDIUM RANGE MDLS ARE STARTING TO COME INTO BETTER
AGREEMENT AND NOW ARE SHOWING A COMPROMISE WITH THE UPPER LOW
DEVELOPMENT OVER THE WRN GULF NEXT WEEK. OVERALL NO REAL CHANGES
MADE TO THE EXTENDED FCST BUT IT APPEARS THAT THE MDLS ARE COMING IN
SLIGHTLY DRIER STILL WITH EACH SUCCESSIVE RUN...ESPECIALLY THE GFS.
PREVIOUS LONG TERM DISCUSSION HAS BEEN APPENDED. /CAB/

/ISSUED AT 538AM CDT SAT JUN 4/...NEXT WEEK...THE MID LEVEL
HIGH/RIDGE TO OUR NORTH WILL WEAKEN WHILE A WEAK MID LEVEL LOW OR
TROUGH DEVELOPS OVER PORTIONS OF THE GULF OF MEXICO. THERE WILL
LIKELY BE NUMEROUS HARD TO TIME SHORTWAVES/WEAKNESSES EMBEDDED IN
THE LARGER SCALE PATTERN ACROSS THE CENTRAL GULF COAST REGION. THERE
WILL LIKELY NOT BE SIGNIFICANT TRANSPORT OF DEEPER MOISTURE INTO OUR
REGION...SO A PERSISTENCE FORECAST OF A SLIGHT CHANCE OF DAILY
SHOWERS AND THUNDERSTORMS IS WARRANTED. THE ANTICIPATED RAINFALL
WILL LIKELY NOT DO MUCH TO EASE THE DROUGHT...BUT HOPEFULLY THERE
WILL BE ENOUGH OF AN INCREASE IN CLOUDS AND LESS HOT TEMPERATURES TO
KEEP THE DROUGHT FROM WORSENING. 22/TD

&&

.AVIATION...VFR CONDITIONS TO CONTINUE THROUGH TAF PERIOD.
CONVECTIVE CHANCES ARE NON-ZERO...BUT NOT HIGH ENOUGH TO MENTION IN
THE FORECAST. ANY REDUCTIONS TO VISIBILITY WILL BE LIMITED IN SCOPE
AND CENTERED AROUND SUNRISE. 35

&&

.MARINE...OUTSIDE OF POSSIBLE CONVECTION THE MARINE FCST IS FAIRLY
QUIET. NO MAJOR SYSTEMS TO INFLUENCE THE WIND WITH MOSTLY DIURNAL
SHIFTS FROM SRLY/SERLY IN THE LATE AFTN NEAR THE SHORELINE TO WEAK
OFFSHORE WINDS OVERNIGHT/EARLY MORNING...OTHERWISE WINDS WILL BE LGT
AND VRB. /CAB/

&&

.CLIMATE...NUMEROUS RECORDS WERE BROKEN TODAY AND MONTHLY RECORDS
WERE TIED OR BROKEN AS WELL AT A FEW LOCATIONS

     OLD RECORD     TODAY(AS OF 20Z)
MCB   97-1985             102*
BTR   98-1911             100
ASD   95-1977             103
GPT   97-1968             103*
PQL   92-2002             101
MSY   95-1977             98
AUD   97-1977             99

* TIES ALL TIME RECORD FOR THE MONTH

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  99  72  99 /  10  10  10  10
BTR  75  98  75  97 /  20  10  10  10
ASD  75  96  74  96 /  10  20  10  10
MSY  77  95  76  94 /  20  20  10  10
GPT  75  96  74  98 /  10  20  10  10
PQL  72  95  72  97 /  10  20  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...NONE.
MS...HEAT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...NONE.
&&
Hazardous weather outlook, Jun 4, 3:25 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
325 PM CDT SAT JUN 4 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-052030-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
325 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT UNTIL 6 PM TODAY FOR MOST AREAS
EXCEPT THE IMMEDIATE COASTAL SECTIONS OF SOUTHEAST LOUISIANA.
HIGH TEMPERATURES NEAR 100 DEGREES COMBINED WITH THE HUMIDITY
WILL PRODUCE HEAT INDICES NEAR 105 DEGREES OVER MOST OF THE AREA
BY AFTERNOON.

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING. ONE OR TWO STORMS COULD BECOME MARGINALLY SEVERE AND
PRODUCE STRONG WIND GUSTS AND FREQUENT LIGHTNING STRIKES.

FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AND NEW
ORLEANS AREAS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT CONDITIONS WILL PERSIST SUNDAY AND MONDAY WITH HEAT INDEX
READINGS NEAR 105 DEGREES POSSIBLE EACH AFTERNOON.

THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS EACH DAY. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 4, 3:57 PM CDT, 15 minutes before
LAZ034-035-042200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CDT SAT JUN 4 2011

...STRONG THUNDERSTORM MOVING WEST AFFECTING POINTE COUPEE PARISH...
WEST FELICIANA PARISH...

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ST. FRANCISVILLE...OR ABOUT 5 MILES
NORTHWEST OF ST. FRANCISVILLE...MOVING WEST AT 15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MORGANZA
AND BATCHELOR

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 4, 4:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             BATON ROUGE             30.45N 91.13W
06/04/2011  E0.50 INCH       EAST BATON ROUGE   LA   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL IN SHENANDOAH SUBDIVISION IN
            SOUTHERN PART OF BATON ROUGE.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:49 AM CDTHeat AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more13 hr
Jun 4, 3:56 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge49 min
Jun 4, 4:37 PM CDTSevere Thunderstorm WarningLIXIberville, West Baton Rouge53 min
Jun 4, 5:46 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana59 min
Jun 4, 5:47 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee28 min
Jun 4, 6:40 PM CDTSevere Thunderstorm WarningLIXPointe Coupee34 min
Jun 4, 6:47 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge36 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.